advertisement
Question
Posted by: lady | 2003/12/09

depo provera

Hi

Is there anything that has a negative effect on the effectivity of the injection as contraception? anitibiotics, herbal remedies?

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Kas is correct.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Kas | 2003/12/09

nothing effects the depo provera but you must always get your injection on the right time.

its not like the pill were antibiotics ect can effect it

Reply to Kas

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement